# SDR DALA2023081006530

- Difficulty date: August 9, 2023
- Submitted: August 10, 2023
- Operation: Air carrier
- Aircraft: N688DL
- Make and model: Boeing 757232
- Aircraft serial: 27587
- Aircraft time: 77,033 hours, 32,855 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0688 R1 DOOR WILL NOT ARM PRIOR TO DEPARTURE. CORRECTIVE ACTION: RESECURED LANYARD PER B757 AMM 52-11. CHECKS GOOD OK FOR SERVICE. (8701704)
